Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 196, NWS Bismarck, ND

July 10, 20184 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2018, 12:37 AM MDT for 4 counties in North Dakota. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2018, 12:37 AM MDT (06:37 UTC)
Expired
Jul 10, 2018, 1:30 AM MDT
In force
53 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Dunn County, ND, McKenzie County, ND, McLean County, ND, Mountrail County, ND

The radar

The Minot AFB radar (KMBX), 178 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 6:01 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

142 
WUUS53 KBIS 100637
SVRBIS
NDC025-053-055-061-100730-
/O.NEW.KBIS.SV.W.0196.180710T0637Z-180710T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
137 AM CDT TUE JUL 10 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northern Dunn County in southwestern North Dakota...
  Northwestern McLean County in south central North Dakota...
  Southeastern McKenzie County in northwestern North Dakota...
  South central Mountrail County in northwestern North Dakota...

* Until 230 AM CDT/130 AM MDT/.

* At 137 AM CDT/1237 AM MDT/, severe thunderstorms were located along
  a line extending from 8 miles southwest of 4 Bears Lodge to 4 miles
  south of Little Missouri State Park to 8 miles southwest of
  Theodore Roosevelt National Park North Unit, moving southeast at 30
  mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Public. Extensive wind damage was reported in Watford City

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Little Missouri State Park around 1240 AM MDT.
  Killdeer around 1250 AM MDT.
  Dunn Center around 100 AM MDT.
  Halliday around 120 AM MDT.

Other locations impacted by these severe thunderstorms include Deep
Water Creek Recreation Area, Oakdale, Skunk Creek Bay Recreation
Area, Twin Buttes and Pouch Point Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms have produced 
widespread wind damage across McKenzie County. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows!

&&

LAT...LON 4767 10348 4767 10292 4792 10279 4781 10219
      4733 10221 4733 10303 4749 10353
TIME...MOT...LOC 0637Z 300DEG 27KT 4787 10268 4749 10279 4752 10340 

HAIL...1.75IN
WIND...70MPH
 
$$

HOLLAN
2 follow-up statements
350 
WWUS53 KBIS 100654
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
154 AM CDT TUE JUL 10 2018

NDC061-100702-
/O.CAN.KBIS.SV.W.0196.000000T0000Z-180710T0730Z/
Mountrail ND-
154 AM CDT TUE JUL 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MOUNTRAIL COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT/200 AM
MDT/ for south central, southwestern and northwestern North Dakota.

LAT...LON 4765 10337 4768 10265 4782 10264 4778 10256
      4778 10250 4775 10241 4780 10234 4778 10219
      4733 10221 4733 10303 4746 10343
TIME...MOT...LOC 0652Z 301DEG 29KT 4777 10255 4743 10265 4746 10326 

$$

NDC025-053-055-100730-
/O.CON.KBIS.SV.W.0196.000000T0000Z-180710T0730Z/
Dunn ND-McLean ND-McKenzie ND-
154 AM CDT TUE JUL 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM
CDT/130 AM MDT/ FOR NORTHERN DUNN...WESTERN MCLEAN AND SOUTHEASTERN
MCKENZIE COUNTIES...

At 152 AM CDT/1252 AM MDT/, severe thunderstorms were located along a
line extending from 6 miles northeast of Mandaree to 5 miles north of
Dunn Center to 4 miles north of Grassy Butte, moving southeast at 35
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

These severe storms will be near...
  Killdeer around 1255 AM MDT.
  Dunn Center around 100 AM MDT.
  Mckenzie Bay Recreation Area around 115 AM MDT.
  Halliday around 120 AM MDT.

Other locations impacted by these severe thunderstorms include Deep
Water Creek Recreation Area, Oakdale, Skunk Creek Bay Recreation Area
and Twin Buttes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms have produced widespread 
wind damage across McKenzie County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4765 10337 4768 10265 4782 10264 4778 10256
      4778 10250 4775 10241 4780 10234 4778 10219
      4733 10221 4733 10303 4746 10343
TIME...MOT...LOC 0652Z 301DEG 29KT 4777 10255 4743 10265 4746 10326 

HAIL...1.50IN
WIND...70MPH
 
$$

HOLLAN
641 
WWUS53 KBIS 100719
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
219 AM CDT TUE JUL 10 2018

NDC053-100729-
/O.CAN.KBIS.SV.W.0196.000000T0000Z-180710T0730Z/
McKenzie ND-
219 AM CDT TUE JUL 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCKENZIE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT/200 AM
MDT/ for south central, southwestern and northwestern North Dakota.

LAT...LON 4766 10310 4767 10265 4782 10264 4778 10258
      4778 10250 4776 10247 4775 10241 4780 10234
      4778 10219 4733 10221 4733 10303 4735 10310
TIME...MOT...LOC 0719Z 299DEG 27KT 4767 10183 4733 10240 4736 10301 

$$

NDC025-055-100730-
/O.CON.KBIS.SV.W.0196.000000T0000Z-180710T0730Z/
Dunn ND-McLean ND-
219 AM CDT TUE JUL 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM
CDT/130 AM MDT/ FOR CENTRAL DUNN AND WESTERN MCLEAN COUNTIES...

At 219 AM CDT/119 AM MDT/, severe thunderstorms were located along a
line extending from 5 miles south of Roseglen to near Halliday to 11
miles east of Grassy Butte, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Halliday around 125 AM MDT.

Other locations impacted by these severe thunderstorms include Deep
Water Creek Recreation Area, Oakdale, Skunk Creek Bay Recreation Area
and Twin Buttes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4766 10310 4767 10265 4782 10264 4778 10258
      4778 10250 4776 10247 4775 10241 4780 10234
      4778 10219 4733 10221 4733 10303 4735 10310
TIME...MOT...LOC 0719Z 299DEG 27KT 4767 10183 4733 10240 4736 10301 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 11:26 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 9, 11:26 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1226 AM CDT Tue Jul 10 2018

.UPDATE...
Issued at 1201 AM CDT Tue Jul 10 2018

Severe storms across northwest North Dakota continue. Latest
guidance indicates these storms will maintain intensity and
continue shifting off to the southeast for the next couple of
hours at least.

UPDATE Issued at 849 PM CDT Mon Jul 9 2018

Severe Thunderstorm Watch remains in effect until 1 am CDT for
northwest and parts of north central ND.

Discrete supercells moving southeast out of Saskatchewan, along with
expected development ahead of the cells with time this evening are
the main concerns tonight - as well as a severe thunderstorm watch
in effect until 1 am CDT for all of northwest and parts of north
central North Dakota. There is an upper level impulse moving along
the apex of the upper level ridge, mainly along the US/Canada
border. A strong southeasterly low level jet at h925/h850 feeding
plenty of low level moisture over the western Dakotas into
Saskatchewan and more westerly flow at h700 and above...plenty of
low level and 0-6km bulk shear.

The discrete supercells have held together for quite some time as
they move southeast out of Saskatchewan. History of tornado warnings
in Saskatchewan as well as in Sheridan County, Montana. Large hail
and straight line wind damage as well. Short term high res models
continue to show discrete cells entering the watch area through the
evening hours. Then scattered showers and thunderstorms developing
in central ND with the strengthening low level jet and more upper
level impulses over Wyoming/southeast Montana moving into western
and central ND...east of the main h700 thermal ridge (where the
thermal cap is weaker).

UPDATE Issued at 621 PM CDT Mon Jul 9 2018

Storm Prediction Center has issued a Mesoscale Discussion
regarding severe potential for northwestern North Dakota.
Supercells in Saskatchewan likely headed southeast and we may see
more development in addition. Tornado threat possible as
well...with tornado warnings in Saskatchewan. Watch possible at
this point.

UPDATE Issued at 514 PM CDT Mon Jul 9 2018

Raised chances of thunderstorms this evening beginning around 10 pm
CDT in northwestern ND. Supercells in Saskatchewan seem well-handled
by the high res HRRR, bringing the scattered to isolated
thunderstorms into the northwest, expanding eastward overnight.
Also, the latest iterations of the high res models agree on
convection developing across much of central North Dakota after
midnight. Thus expanded the area of chance/slight chance of
thunderstorms to include all of central North Dakota late tonight
into Tuesday morning.

&&

.SHORT TERM...(This evening through Tuesday)

Issued at 309 PM CDT Mon Jul 9 2018

Forecast highlights in the short term period will be thunderstorm
chances tonight and hot and humid conditions returning for
Tuesday.

Currently, broad upper level ridge across the central United
States with sfc high pressure to our east and developing low
pressure to our west. Embedded S/WV moving through the ridge has
resulted in an area of showers and isolated thunderstorms moving
east across the I94 corridor the past several hours. This activity
will continue east and eventually south before moving out of my
area within the next few hours.

For tonight, another embedded impulse or two will move across the
Northern Plains. Models somewhat inconsistent for this evening,
but seem in agreement developing convection over central ND
overnight as the low level jet ramps up a combines with forcing
aloft with the mid level waves. Instability is not too impressive,
but 0-6km bulk shear is on the order of 40-50 kts so there is a
marginal threat for severe weather overnight to around or even a
bit after sunrise Tues morning. With the marginal threat will
leave T+ out of the grids, but will put in the state and HWO.

Still on track for mid/upper 90s across western and south central
ND for Tuesday afternoon. Heat index values are sub-advisory so
no plans on heat headlines at this time. Dry and capped tomorrow
daytime so will keep the late morning-afternoon dry.

.LONG TERM...(Tuesday night through Monday)

Issued at 309 PM CDT Mon Jul 9 2018

The main concern for the extended period remains the threat for
severe storms across northern ND Tuesday evening and night.

Afternoon/evening convection will fire off across Montana
Tuesday, with models suggesting a line of strong to severe storms
then moving east/northeast with a surface cold front Tuesday
evening. Some models take all the storms into Canada, while some
still impact northwest and north central ND. Will maintain T+ and
severe wording in the other products for this. If these storms
materialize and the environmental setup becomes more favorable,
there could be a significant damaging wind threat.

Expect quiet weather behind the departing cold front/upper low for
mid to late week as weak ridging and a slightly drier air mass build
in. A return to active weather may be in store for the upcoming
weekend as a deepening trough moves down from Canada, but there are
model differences on the timing and placement of this feature. There
are also hints of a significant cool-down for the weekend, with
highs returning to the 70s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1201 AM CDT Tue Jul 10 2018

Mainly VFR conditions expected, though in and near thunderstorms
brief MVFR cigs and vsbys with strong gusty winds and heavy rain
are likely.Thunderstorms will end are expected to develop further
across central North Dakota, mainly affecting KMOT, KBIS, KJMS.
Again, mainly VFR cigs except some MVFR cigs and vsbys in and near
thunderstorms with brief heavy rain and gusty winds.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AJ
SHORT TERM...NH
LONG TERM...NH
AVIATION...AJ
Hazardous weather outlook, Jul 9, 11:45 PM MDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1245 AM CDT Tue Jul 10 2018

NDZ009-017>019-032-033-110545-
Williams-McKenzie-Dunn-Mercer-Billings-Stark-
1245 AM CDT Tue Jul 10 2018 /1145 PM MDT Mon Jul 9 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms across portions of western North Dakota
tonight. Large hail up to 2 inches, damaging wind gusts to 70
mph, and heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms Tuesday night into Wednesday
morning across all of western and central North Dakota. Some of
these storms may be strong to severe. The most favorable area for
severe weather is across northwest and north central North
Dakota, with damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will may be needed late Tuesday.

NDZ001>005-010>013-020>023-025-031-034>037-040>048-050-051-110545-
Divide-Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-
Pierce-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
1245 AM CDT Tue Jul 10 2018 /1145 PM MDT Mon Jul 9 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms Tuesday night into Wednesday
morning across all of western and central North Dakota. Some of
these storms may be strong to severe. The most favorable area for
severe weather is across northwest and north central North
Dakota, with damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late Tuesday.

AJ

In the hours before

Local storm report, Jul 9, 11:31 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1231 AM CDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             ALEXANDER               47.85N 103.64W
07/10/2018  E1.00 INCH       MCKENZIE           ND   PUBLIC

            RELAYED THROUGH BROADCAST MEDIA.

&&

JV
Local storm report, Jul 9, 11:34 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1234 AM CDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     TSTM WND GST     ARNEGARD                47.81N 103.44W
07/10/2018  E60 MPH          MCKENZIE           ND   LAW ENFORCEMENT

&&

JV
Local storm report, Jul 10, 12:01 AM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     1 E WATFORD CITY        47.80N 103.26W
07/10/2018  M59 MPH          MCKENZIE           ND   AWOS

            AWOS STATION S25, 1 E WATFORD CITY.

&&

JV
Local storm report, Jul 10, 12:04 AM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
104 AM CDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     TSTM WND DMG     WATFORD CITY            47.81N 103.28W
07/10/2018                   MCKENZIE           ND   PUBLIC

            POWER LINES DOWN. RELAYED BY BROADCAST
            MEDIA.

&&

JV
Special weather statement, Jul 10, 12:08 AM MDT, 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
108 AM CDT TUE JUL 10 2018

NDZ002-100700-
Burke ND-
108 AM CDT TUE JUL 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BURKE COUNTY UNTIL
200 AM CDT...

At 108 AM CDT, a strong thunderstorm was located over Flaxton, or 7
miles northwest of Bowbells, moving east at 20 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Bowbells, Lignite, Flaxton and Coteau.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4892 10202 4881 10202 4881 10215 4880 10215
      4872 10216 4880 10259 4897 10260
TIME...MOT...LOC 0608Z 284DEG 16KT 4886 10240

HOLLAN
Local storm report, Jul 10, 12:20 AM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
120 AM CDT TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     1 S WATFORD CITY        47.79N 103.28W
07/10/2018                   MCKENZIE           ND   911 CALL CENTER

            STATE RADIO RELAYED POSSIBLY 30-40 CAMPERS
            FLIPPED OVER. TIME ESTIMATED FROM WIND GUST
            REPORT AT WATFORD CITY AWOS.

&&

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:30 PM MDTSpecial Weather StatementBISDivide, Williams45 min
Jul 9, 7:38 PM MDTSevere Thunderstorm WarningBISDivide, Williams67 min
Jul 9, 8:42 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams63 min
Jul 9, 9:04 PM MDTSevere Thunderstorm WarningBISWilliams56 min
Jul 9, 9:41 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams64 min
Jul 9, 10:42 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams63 min
Jul 9, 11:18 PM MDTAreal Flood AdvisoryBISWilliams3 hr
Jul 9, 11:43 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail62 min
Jul 10, 12:08 AM MDTSpecial Weather StatementBISBurke52 min
Jul 10, 12:48 AM MDTSpecial Weather StatementBISDickey, Kidder, Logan42 min
Jul 10, 1:18 AM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer57 min
Jul 10, 1:29 AM MDTSpecial Weather StatementBISDickey, Kidder, LaMoure, Logan, Sheridan46 min
Jul 10, 1:46 AM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver59 min
Jul 10, 2:16 AM MDTSpecial Weather StatementBISDickey, Kidder, LaMoure, Stutsman44 min
Jul 10, 2:42 AM MDTSpecial Weather StatementBISBurleigh48 min
Jul 10, 3:02 AM MDTSpecial Weather StatementBISDickey, Kidder, LaMoure, Stutsman43 min
Jul 10, 3:37 AM MDTAreal Flood AdvisoryBISBurleigh, Kidder, Stutsman3 hr
Jul 10, 4:47 AM MDTSpecial Weather StatementBISDickey, LaMoure, McIntosh43 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.